# SDR DALA2022051003230

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 58,543 hours, 41,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN THE AFT CABIN ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY AT LOCATION R5-260. ALL OPERATIONS ARE NOW NORMAL REF B717 AMM 32-51. (LP #8663449)
